Yes. Cramps and spotting are a very common side effect while using Birth Control, especially in the first 1 to 3 months.
Yes, antibiotics reduce the effectiveness of the birth control causing breakthrough bleeding
Coming off birth control can and does cause spotting for a few days. This is the medication withdrawing from your system.
Yes it can.
Being on the pill can cause spotting between periods, called breakthrough bleeding.
That depends on the pill, if it made your period stop, then I guess so.
If she is on birth control, the change in hormones can affect the body's hormones and cause a drop in estrogen, which can cause spotting. If she is sexually active, it could have been a minor miscarriage, particularly if cramping or pain was involved. When in doubt, see a doctor.
Absolutely. The Depo Shot has different effects with different people. If you have just started this form of birth control, you could be getting cramps, and spotting can continue for several shot treatments. If your cramps are bad, please see your doctor and let them know--just in case--and if nothing else (s)he can give you some meds to calm your cramping.
As your body gets ready to ovulate again, you may notice menstrual-like cramping. Severe cramps are not normal after stopping the birth control pill. If your cramps are severe, or are accompanied by painful urination, painful sex, or abnormal vaginal discharge, see your health care provider for an exam.
A small amount of spotting will not interfere with the pap results, while heavier bleeding may. Ask your health care provider for advice specific to your situation.
You are just spotting. Missing one pill won't cause a period.
Spotting on birth control can happen due to missed pills or due to other factors. If you have taken the pill as directed, spotting doesn't mean that you are not protected against pregnancy. If the spotting continues or recurs, see your health care provider to find out the cause. Infection or some other problem with your cervix could be the cause. If not, a change in brand may solve the problem.
Spotting is OK But anything dark red and very blood can be cause for concern. If you are having a lot of blood and a lot of cramping you should probably go see your doctor asap!